# SDR 9501589947

- Difficulty date: January 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8938E
- Make and model: Doug DC-9-31
- Aircraft serial: 47161
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lt/Rt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE CHECK AND PRIOR TO SERVICE, FOUND CORROSION ON LEFT AND RIGHT MAIN LANDING GEAR ATTACH FITTINGS AT THE FIXED STRUT.  REPAIRED BOTH PER EA 99-095679.
